# SDR SWAA2020111629292

- Difficulty date: November 10, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 43,651 hours, 26,167 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Condition: Out Of Tolerance
- Location: Lt Wing Fuel
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM DEN-MDW FUEL GUAGES SHOWED IMBALANCE 600 HEAVY ON RIGHT, REBALANCED THE RIGHT.  DURING REL ENT CURVES SHOWED GOOD IMBALANCE HEAVY ON LEFT, REBALANCED AGAIN.  LANDED WITH CLOSE TO PLANNED FUEL.  PERFORMED TAN AND COMPENSATOR UNITS WET CAPACITANCE CHECK ON NR 1 AND NR 2 FUEL TANKS, FOUND NR 1 TANK COMPENSATORS NR F11 AND F12 OUT OF RANGE.   NR 2 TANK COMPENSATORS ARE NORMAL, REF AMM 28-41-21.  OK TO CONTINUE, PER MEL 28-6-02 SP NR 1; SP NR 3; SP NR 28 CAPPED AND STOWED NR 1 TANK F1 15 CONNECTOR D11312 TRACKING NR 58772.
